Volume 1, Number 1 (2016)
Year Launched: 2016
Journal Menu
Archive
Previous Issues
Why Us
-  Open Access
-  Peer-reviewed
-  Rapid publication
-  Lifetime hosting
-  Free indexing service
-  Free promotion service
-  More citations
-  Search engine friendly
Contact Us
Email:   service@scirea.org
Home > Journals > SCIREA Journal of Mathematics > Archive > Paper Information

Generalized Fibonacci-Like Sequence and Some Identities

Volume 1, Issue 1, October 2016    |    PP. 107-118    |PDF (350 K)|    Pub. Date: October 28, 2016
2261 Downloads     12826 Views  

Author(s)
G.P.S. Rathore, Department of Mathematics, College of Horticulture, Mandsaur, India
Omprakash Sikhwal, Devanshi Tutorial, Keshaw Kunj, Mandsaur (M.P.), India
Ritu Choudhary, School of Studies in Mathematics, Vikram University Ujjain (M.P.), India

Abstract
Sequences have been fascinating topic for mathematicians for centuries. The Fibonacci and Lucas sequences are examples of second order recursive sequences. Fibonacci sequence is defined by In recent years, few research scholars have been introduced Fibonacci-Like sequences which are similar to Fibonacci sequences in recurrence relation, but initial conditions are different. Due to this reason, these are known as Fibonacci-Like sequences. In this paper, we study a Generalized Fibonacci-Like sequence with initial condition R0=2b and R1= a+b, where a and b are non-zero real numbers. Some identities are established by Binet’s formula and generating function. Further, present connection formulae and some determinant identities.

Keywords
Fibonacci sequence; Lucas sequence; Fibonacci-Like sequence; Generalized Fibonacci-Like sequence.

Cite this paper
G.P.S. Rathore, Omprakash Sikhwal, Ritu Choudhary, Generalized Fibonacci-Like Sequence and Some Identities, SCIREA Journal of Mathematics. Vol. 1 , No. 1 , 2016 , pp. 107 - 118 .

References

[ 1 ] A. F. Horadam: A Generalized Fibonacci sequence, American Mathematical Monthly, Vol. 68. (5), 1961, 455-459.
[ 2 ] A. F. Horadam: Basic Properties of a Certain Generalized Sequence of Numbers, The Fibonacci Quarterly, Vol. 3 (3), 1965, 161-176.
[ 3 ] B. Singh, O. Sikhwal and S. Bhatnagar: Fibonacci-Like Sequence and its Properties, Int. J. Contemp. Math. Sciences, Vol. 5 (18), 2010, 859-868.
[ 4 ] B. Singh, S. Bhatnagar and O. Sikhwal: Fibonacci-Like Sequence, International Journal of Advanced Mathematical Sciences, 1 (3) (2013), 145-151.
[ 5 ] B. Singh, S. Bhatnagar and O. Sikhwal: Generalized Identties of Companion Fibonacci-Like Sequences, Global Journal of Mathematical Analysis, 1 (3) 2013, 104-109
[ 6 ] L.R. Natividad, Deriving a formula in solving Fibonacci-like sequence, International Journal of Mathematics and Scientific Computing, 1(1) (2011), 19-21.
[ 7 ] O. Sikhwal, Generalization of Fibonacci Sequence: An Intriguing Sequence, Lap Lambert Academic Publishing GmbH & Co. KG, Germany (2012).
[ 8 ] T. Koshy ,Fibonacci and Lucas Numbers with Applications, Wiley- Interscience Publication, New York (2001).

Submit A Manuscript
Review Manuscripts
Join As An Editorial Member
Most Views
Article
by Syed Adil Hussain, Taha Hasan Associate Professor
2283 Downloads 17136 Views
Article
by Omprakash Sikhwal, Yashwant Vyas
2355 Downloads 14592 Views
Article
by Munmun Nath, Bijan Nath, Santanu Roy
2249 Downloads 14441 Views
Upcoming Conferences